RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2007, выпуск 4, страницы 102–107 (Mi adm237)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

On one-sided Lie nilpotent ideals of associative rings

Victoriya S. Luchko, Anatoliy P. Petravchuk

Kiev Taras Shevchenko University, Faculty of Mechanics and Mathematics, 64, Volodymyrska street, 01033 Kyiv, Ukraine

Аннотация: We prove that a Lie nilpotent one-sided ideal of an associative ring $R$ is contained in a Lie solvable two-sided ideal of $R$. An estimation of derived length of such Lie solvable ideal is obtained depending on the class of Lie nilpotency of the Lie nilpotent one-sided ideal of $R$. One-sided Lie nilpotent ideals contained in ideals generated by commutators of the form $[\ldots[ [r_1, r_{2}],\ldots], r_{n-1}], r_{n}]$ are also studied.

Ключевые слова: associative ring, one-sided ideal, Lie nilpotent ideal, derived length.

Полный текст: PDF файл (204 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 16D70
Язык публикации: английский

Образец цитирования: Victoriya S. Luchko, Anatoliy P. Petravchuk, “On one-sided Lie nilpotent ideals of associative rings”, Algebra Discrete Math., 2007, no. 4, 102–107

Цитирование в формате AMSBIB
\RBibitem{LucPet07}
\by Victoriya~S.~Luchko, Anatoliy~P.~Petravchuk
\paper On one-sided Lie nilpotent ideals of associative rings
\jour Algebra Discrete Math.
\yr 2007
\issue 4
\pages 102--107
\mathnet{http://mi.mathnet.ru/adm237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423713}
\zmath{https://zbmath.org/?q=an:1164.16014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm237
  • http://mi.mathnet.ru/rus/adm/y2007/i4/p102

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Luchko V.S., “On the Action of Derivations on Nilpotent Ideals of Associative Algebras”, Ukr. Math. J., 61:7 (2009), 1187–1191  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:91
    Полный текст:37
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021